# SDR ABXA20120409325

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 72,691 hours, 33,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 39487
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, BATTERY PACK M736 WILL NOT HOLD A CHARGE.  REMOVED AND REPLACED BATTERY PACK M736 IAW AMM 33-51-07, ACFT GROUNDED.
